Still Feeling Nauseous And Weak After Curettage?

Illustration of Still Feeling Nauseous And Weak After Curettage?
Illustration: Still Feeling Nauseous And Weak After Curettage? Bing

Good evening, April 1st, when I was cured at 5 weeks pregnant. After the curette was given the doctor’s prescription for chloramphenicol and cephalexin (each taken 4 times a day after meals) and now it has run out. The side effects after curettage are only light bleeding, not accompanied by abdominal pain and high fever, but why does my body feel weak and nauseous until now? Is it a side effect of the drugs given or is it related to curettage? Thank you for your attention.

1 Answer:

Hi Nanda,

Thanks for asking at HealthReplies.com. Curettage is a medical procedure that aims to clean the uterus from the tissue in it, including fetuses that have miscarried. In general, the side effects of curettage are light bleeding and mild abdominal pain. It can also cause an infection in the uterus but in that case you will usually have a fever.

When was the last time you took these two antibiotics? The nausea you feel may be a side effect of the antibiotics, but if it has been a few days since you last took the drug, then the complaint is not a side effect of the drugs. In general, complaints of nausea itself can be caused by various conditions such as gastritis, stomach ulcers, acid reflux disease, experiencing infections in the body, inflammation of the gallbladder, vertigo, being in a high level of psychological stress, side effects of eating too much, side effects of drinking drinks. caffeinated or alcoholic, and others.

Weakness itself can also be distinguished into real weakness or not real weakness. Real weakness is a condition when the body is physically weak caused by certain health conditions such as dehydration, malnutrition, healing/recovery period, experiencing infections in the body, thyroid gland disorders, kidney failure, liver disease, and others. Meanwhile, complaints of weakness that are not real are not caused by health conditions that interfere with the physical body and are more caused by psychological conditions.

Complaints of weakness and nausea may still be part of the recovery period after curettage. But if this complaint persists for several days, do not hesitate to return to the doctor. Doctors need to examine you before determining the next treatment.

Also do the following suggestions:

get plenty of rest avoid excessive physical activity you should eat in small portions but more often avoid consumption of spicy and oily foods avoid consumption of caffeinated or alcoholic beverages increase consumption of nutritious foods try to manage psychological stress well Smeoga helps.

Dr. Aloisia

: by

Related Question

Causes Dizziness After Standing From Sitting?

Causes Dizziness After Standing From Sitting?

(1 year ago)

when we stand up from sitting then experience severe dizziness that we have to hold on to. does it include symptoms of vertigo?...

Is It Normal To Get Dizzy When Driving At Night And Run Into Lots Of Lights?

Is It Normal To Get Dizzy When Driving At Night And Run Into Lots Of Lights?

(1 year ago)

, I often get dizzy and nauseous when driving at night (passing by with lots of lights) is that normal?...

About Antibiotic Drug Interactions And Allergy Drugs?

About Antibiotic Drug Interactions And Allergy Drugs?

(1 year ago)

excuse me want to ask...

Leave a Reply

Your email address will not be published. Required fields are marked *